it's got USP, if anyone knows I would be so grateful my 2yr old has super bad diaper rash from taking antibodics n the cream dr gave her is gone now she's screaming how bad her butt hurts
It is a steroid cream for moderate to severe rashes or skin conditions. Please do contact her pediatrician tomorrow but I can tell you of something that might help. Usually diaper rash follows diarrhea and the diarrhea may contain yeast, if you have some monistat, that might help. It is going to burn a bit until it is under control, and most drs don't think of the yeast burning the delicate skin, but it can. My daughter was a new born and they put her on IV antibiotics, she really had some terribly red almost raw spots, they used liquid mylanta on them there, and it cleared it up. You might try that first and mention it to the dr. The acid from the GI tract can come thru the diarrhea too and burn their delicate skin, the mylanta neutralizes the acid. There also is some feminine washes available in the feminine products aisle of stores that is less irritating but still cleanses. God Bless you and her, being of sensitive skin myself, I know how miserable this can be.
- Fluocinonide Information for Consumers
- Fluocinonide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluocinonide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 1 answer
Posted 20 Apr 2010 • 1 answer
Posted 28 Sep 2010 • 1 answer
Posted 27 Jun 2011 • 4 answers
Posted 24 May 2016 • 0 answers